# SDR ASOA04100

- Difficulty date: February 8, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: MS2275941249
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION MCN, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE PASSENGER DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
